advertisement
Question
Posted by: HARRIE | 2005/11/22

MEDICATION FOR RA

I have recently been diagnosed with RA. My concern is the medication. What is Prednisone and what are the side effects of Prednisone?
I have also learned that the side effects of Methotrexate are loss of hair, mouth sores and more. Is this true? Is there anything that can be done as I don't like to idea of the side effects. What does Methotrexate do?
I also had a heart stent fitted two years ago and understand that I must not take the daily disprin. Is this also true? Should I see my cardiologist considering the tablets I have now been prescribed?
I also take a multi-vitamin every morning, Centrum 50+, can I continue taking this?
Are there RA groups or e-mail people I can correspond with?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Harrie, is RA rheumatoid arthritis? Let me know as a new question and we’ll take it from there. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: HARRIE | 2005/11/24

Yes it is Rheumatoid Arthritis

Reply to HARRIE

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement